# SDR AALA202304265913

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 30,038 hours, 12,660 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG30556
- Condition: Partial Deploy
- Location: Zone 200 - Fuse
- Part time: 10,052 hours, 4,731 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR SLIDE PARTIALLY DEPLOYED. REMOVED AND REPLACED R1 DOOR SLIDE, IN ACCORDANCE WITH JOB CARD 08L22125001. OPERATION CHECKED GOOD.
